Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, 100 ct
This item is currently on backorder but you can still purchase it now and we'll ship as soon as more become available.
Get fast relief from aches, pains or fever with these Acetaminophen Extra Strength Pain Reliever and Fever Reducer Caplets from Tylenol. These fast-action pain relief caplets provide fast and effective relief from headaches, muscle aches, toothaches, back aches, menstrual cramps or pains associated with the common cold. This extra-strength pain killer contains acetaminophen and can also be used to reduce fever and inflammation. Tylenol Extra Strength Acetaminophen Caplets, 500 mg, 100 Ct.